# SDR 2002UALA00124

- Difficulty date: January 19, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE VERTICAL STABILIZER RIGHT HAND REAR TERMINAL FITTING LUG CORRODED ON LUG FACES AT STATION 1085 - 1088 RBL 6 TO 10.  MAJOR REPAIR ACCOMPLISHED.   LUGS SPOT FACED. ROTO PEENED ALODINED PRIMED AND PAINTED.
